# SDR SWIA202161757

- Difficulty date: September 22, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 37,676 hours, 27,178 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OUTBOARD FLAP VANE LEADING EDGE HAS TWO DENTS AT WING STATION 185.10     (C-CHECK RO 10/9/2021)    REPAIRED THE RIGHT HAND  OUTBOARD  VANE LEADING EDGE AT WING STATION WS185.10  IN ACCORDANCE WITH REPAIR ENGINEERING ORDER (REO) 670-57-53-001 REV A DATED:2012-12-06. NO DEFECTS NOTED.
